# SDR REXA2020022900509

- Difficulty date: February 29, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: H50002051102
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : BROKEN LATCH OF AC EXTERNAL POWER ACCESS DOOR ( 122DR)
LATCH OF AC EXTERNAL POWER ACCESS DOOR ( 122DR) WAS INSTALLED PER CRJ900 SRM 51-42-06-001-001-A01.
